Result of search for papers related to "mp_arc 00-76".
Page 1. Papers 1 - 32 of 128 matching the query. Best matches first:
00-76 Sergej A. Choro\v savin
Hamiltonsche Bahnen ohne Zerspaltungseigenschaft. Die Loesung einer Aufgabe von M. G. Krein (36K, LaTeX 2.09, uuencoded) Feb 17, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

04-136 Sergej A. Choroszavin ( sergius@pve.vsu.ru )
Linear Hamilton Systems without Regular Properties. Solving a Problem Stated by M.G. Krein. (59K, LaTeX 2.09) Apr 28, 04
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-221 Sergej A. Chorosavin ( sergius@pve.vsu.ru )
A Nonlinear Approximation of Operator Equation $V^{*}QV=Q$ : Nonspectral Decomposition of Nonnormal Operator and Theory of Stability (38K, LaTeX 2.09, uuencoded) May 11, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-4 Rudnev M., Wiggins S.
Existence of exponentially small separatrix splitting and homoclinic connections between whiskered tori in weakly hyperbolic near-integrable Hamiltonian systems. Revised version. (305K, LaTeX) Jan 4, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-235 Jacob Palis
A global view of Dynamics and a conjecture on the denseness of the finitude of attractors (89K, LaTeX2e with two SMF style files) Jun 17, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

95-264 S.Zelditch
Quantum ergodicity of C* dynamical systems (68K, AmsLatex (amsart)) Jun 12, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-500 Jorba A., Villanueva J.
On the Normal Behaviour of Partially Elliptic Lower Dimensional Tori of Hamiltonian Systems (160K, LaTeX) Oct 21, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-639 Michael Blank and Gerhard Keller
Random perturbations of chaotic dynamical systems. Stability of the spectrum. (48K, LaTeX) Dec 18, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-297 Jorba A., Villanueva J.
The fine geometry of the Cantor families of invariant tori in Hamiltonian systems (94K, PostScript, gzipped and uuencoded) Jul 19, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

02-16 X. Cabre, E. Fontich, R. de la Llave
The parameterization method for invariant manifolds I: manifolds associated to non-resonant subspaces (215K, LaTeX) Jan 10, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

03-335 Alexander N. Gorban, Iliya V. Karlin, and Andrei Yu. Zinovyev
Constructive Methods of Invariant Manifolds for Kinetic Problems (3148K, pdf) Jul 16, 03
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

96-352 Knill O.
Four papers in dynamics. (125K, four LaTeX files (to unbundle, sh the downloaded file)) Aug 6, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-3 Hans Henrik Rugh
Coupled Maps and Analytic Function Spaces (530K, Postscript) Jan 4, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

02-141 Bambusi, D.
BIRKHOFF NORMAL FORM FOR SOME NONLINEAR PDEs (438K, Postscript) Mar 21, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

03-27 Sergej A. Choroszavin ( sergius@pve.vsu.ru )
Among Quadratic Hamiltonians, Bogoliubov Transformations and Non-Regular States on CCRs *-Algebra. I. Pure and Invariant States. (In the Mood for the Manuceau Verbeure Theorems about Quasi-free States and Automorphisma of the CCR Algebra) (85K, LaTeX 2.09) Jan 20, 03
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

05-91 Peter Kuchment, Yehuda Pinchover
Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds (138K, LATEX) Mar 6, 05
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

06-36 Asao Arai
Operator Theory on a Commutation Relation (59K, Latex2.09) Feb 22, 06
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

06-328 D. Robert, A.V. Smilga
Supersymmetry vs ghosts (383K, PDF) Nov 13, 06
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

12-21 A.N. Gorban
Thermodynamic Tree: The Space of Admissible Paths (594K, PDF) Feb 11, 12
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

14-61 Massimiliano Berti, Philippe Bolle
A Nash-Moser approach to KAM theory (398K, PDF) Jul 28, 14
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

93-292 Tohru Koma, Hal Tasaki
Obscured Symmetry Breaking and Low-Lying Excited States (130K, LaTeX) Nov 11, 93
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

94-93 Thomas Hudetz
Topological Entropy for Appropriately Approximated C*-algebras (158K, AMS-Latex) Apr 18, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

94-243 Stovicek P.
Scattering on a finite chain of vortices (83K, LaTeX) Jul 25, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

95-195 Knill O.
Discrete random electromagnetic Laplacians (103K, LaTeX) Apr 12, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-290 Motovilov A.K.
Removal of the resolvent-like energy dependence from interactions and invariant subspaces of a total Hamiltonian. 20 pages, RevTeX style, published version of the paper. Journal-ref: J. Math. Phys., 1995, vol. 36 (12), pp. 6647-6664 (87K, LaTeX) Jun 16, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-626 F. Gesztesy and E. Tsekanovskii
On Matrix-Valued Herglotz Functions (234K, LaTeX) Dec 11, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-501 Soffer, A., Weinstein, M.I.
Resonances, Radiation Damping and Instability in Hamiltonian Nonlinear Wave Equations (543K, LATeX 2e) Jul 12, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-204 Vojkan Jaksic and Yoram Last
Spectral Structure of Anderson Type Hamiltonians (424K, postscript) Jun 1, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-416 Cicogna G.
Resonant Bifurcations (50K, PlainTeX) Nov 3, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-452 Th. Gallay, S. Slijepcevic
Energy Flow in Extended Gradient Partial Differential Equations (118K, (uuencoded gzipped) Postscript) Nov 30, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-28 Ricardo Weder
Center Manifold for Nonintegrable Nonlinear Schroedinger Equations on the Line (40K, Latex) Jan 17, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers


Next page
Return to mp_arc home page